# SDR USAA051233

- Difficulty date: October 21, 2005
- Submitted: October 21, 2005
- Operation: Air carrier
- Aircraft: N619AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27198
- Aircraft time: 41,612 hours, 41,612 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N52421
- Condition: Corroded
- Location: Bs 1640-1661
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR SUPPORT CORRODED STA 1640-1661 BL 0; CORROSION LEVEL 1; TSK C53-251-03.  INSTALLED FABRICATED FLOOR SUPPORT PER SRM 51-10-02, 51-40-02, 51-40-05, DEFECT SIZE: 2" BY 3" AREA.
